Almost everywhere strong summability of double Walsh-Fourier series

G. Gát, U. Goginava

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we study a question of almost everywhere strong convergence of the quadratic partial sums of two-dimensional Walsh-Fourier series. Specifically, we prove that the asymptotic relation (Formula presented.) holds a.e. for every function of two variables belonging to L logL and for 0 < p ≤ 2. Then using a theorem by Getsadze [6] we infer that the space L log L can not be enlarged by preserving this strong summability property.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalJournal of Contemporary Mathematical Analysis
Issue number1
Publication statusPublished - Jan 1 2015
Externally publishedYes


  • a. e. convergence
  • strong Marcinkiewicz means
  • Two-dimensional Walsh system

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Almost everywhere strong summability of double Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this